# SDR ABXA9700722

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413503
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT ELEVATOR CONTROL TAB DELAMINATED, (AD 92-22-08).  REPLACED LT ELEVATOR CONTROL TAB IAW DC-9 MAINTENANCE MANUAL CHAPTER 27-30-3.
